Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 10, NWS Springfield, MO

February 28, 2017Cedar County, St. Clair County, Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Feb 28, 2017, 11:11 PM CST for Cedar County, St. Clair County, Vernon County, Missouri. It was in force for 21 days. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2017, 11:11 PM CST (05:11 UTC)
Expired
Mar 21, 2017, 12:45 PM CDT
In force
21 days
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cedar County, MO, St. Clair County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 63 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 12:30 AM CSTTORNADO3 N Buffalo, MOA NWS STORM SURVEY INDICATED THAT A BRIEF AND WEAK EF-0 TORNADO TOUCHED DOWN JUST NORTH OF BOLIVAR ALONG ROCKET ROAD. THE TORNADO STARTED JUST WEST OF HIGHWAY 65 ALONG HWY C AND ENDED NEAR ROCKET ROAD AND HIGHWAY 73. THERE WERE SEVERAL TREES BLOWN DOWN AS WELL
Mar 1, 12:30 AM CSTTORNADO3 N Buffalo, MOA NWS STORM SURVEY INDICATED THAT A BRIEF AND WEAK EF-0 TORNADO TOUCHED DOWN JUST NORTH OF BUFFALO ALONG ROCKET ROAD. THE TORNADO STARTED JUST WEST OF HIGHWAY 65 ALONG HWY C AND ENDED NEAR ROCKET ROAD AND HIGHWAY 73. THERE WERE SEVERAL TREES BLOWN DOWN AS WELL
Mar 1, 12:35 AM CSTTSTM WND GST 803 N Buffalo, MOBARN DESTROYED. HORSE TRAILER PICKED UP AND SLAMMED INTO THE BARN. .
Mar 6, 10:30 PM CSTTSTM WND DMG3 Nne Goodson, MOMINOR ROOF DAMAGE TO HOME.
Mar 21, 12:30 PM CDTHAIL 0.88Buffalo, MO.
Mar 21, 12:38 PM CDTHAIL 1Buffalo, MO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 9:04 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1117 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
2.3
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

231 
WUUS53 KSGF 010511
SVRSGF
MOC039-185-217-010615-
/O.NEW.KSGF.SV.W.0010.170301T0511Z-170301T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1111 PM CST TUE FEB 28 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Northern Cedar County in southwestern Missouri...
  Eastern Vernon County in west central Missouri...
  St. Clair County in west central Missouri...

* Until 1215 AM CST

* At 1111 PM CST, severe thunderstorms were located along a line
  extending from near Rich Hill to near Walker to near Nevada, moving
  east at 65 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Schell City around 1120 PM CST. 
  El Dorado Springs around 1125 PM CST. 
  Osceola around 1140 PM CST. 
  Lowry City around 1145 PM CST. 

Other locations impacted by these severe thunderstorms include Truman
Lake, Collins, Roscoe, Milo, Vista, Harwood, Gerster, Caplinger
Mills, Harper and Iconium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A tornado watch remains in effect until 400 AM CST for central,
southwestern and west central Missouri.

LAT...LON 3820 9350 3792 9351 3791 9357 3783 9357
      3783 9363 3777 9363 3773 9440 3791 9432
      3806 9438 3805 9424 3802 9423 3805 9421
      3806 9413 3803 9406 3816 9405 3821 9385
      3820 9356 3822 9356
TIME...MOT...LOC 0511Z 260DEG 56KT 3807 9433 3793 9425 3779 9428 

HAIL...1.00IN
WIND...60MPH
 
$$

Cramer
2 follow-up statements
498 
WWUS53 KSGF 010545
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1145 PM CST TUE FEB 28 2017

MOC217-010555-
/O.CAN.KSGF.SV.W.0010.000000T0000Z-170301T0615Z/
Vernon MO-
1145 PM CST TUE FEB 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VERNON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.  Therefore, the warning has been cancelled.

A tornado watch remains in effect until 400 AM CST for central,
southwestern and west central Missouri.

LAT...LON 3820 9350 3792 9351 3791 9357 3783 9357
      3783 9363 3777 9363 3776 9390 3788 9394
      3794 9390 3805 9378 3820 9367 3820 9356
      3822 9356
TIME...MOT...LOC 0545Z 273DEG 21KT 3817 9361 3780 9385 

$$

MOC039-185-010615-
/O.CON.KSGF.SV.W.0010.000000T0000Z-170301T0615Z/
Cedar MO-St. Clair MO-
1145 PM CST TUE FEB 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR NORTHEASTERN CEDAR AND EASTERN ST. CLAIR COUNTIES...

At 1145 PM CST, severe thunderstorms were located along a line
extending from 6 miles east of Lowry City to 7 miles northwest of
Stockton, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

these severe thunderstorms will remain over mainly rural areas of
northeastern Cedar and eastern St. Clair Counties, including the
following locations: Truman Lake, Collins, Roscoe, Vista, Gerster,
Caplinger Mills, Cedar Springs, Harper and Iconium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A tornado watch remains in effect until 400 AM CST for central,
southwestern and west central Missouri.

LAT...LON 3820 9350 3792 9351 3791 9357 3783 9357
      3783 9363 3777 9363 3776 9390 3788 9394
      3794 9390 3805 9378 3820 9367 3820 9356
      3822 9356
TIME...MOT...LOC 0545Z 273DEG 21KT 3817 9361 3780 9385 

HAIL...1.00IN
WIND...60MPH
 
$$

Cramer
832 
WWUS53 KSGF 010613
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1213 AM CST WED MAR 1 2017

MOC039-185-010623-
/O.EXP.KSGF.SV.W.0010.000000T0000Z-170301T0615Z/
Cedar MO-St. Clair MO-
1213 AM CST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CEDAR AND EASTERN
ST. CLAIR COUNTIES WILL EXPIRE AT 1215 AM CST...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

A tornado watch remains in effect until 400 AM CST for central,
southwestern and west central Missouri.

LAT...LON 3820 9350 3792 9351 3791 9357 3783 9357
      3783 9363 3777 9363 3776 9390 3788 9394
      3794 9390 3805 9378 3820 9367 3820 9356
      3822 9356
TIME...MOT...LOC 0613Z 260DEG 56KT 3824 9307 3787 9332 

$$

Cramer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 5:16 PM CST, 5 hours 55 minutes earlier.

Area forecast discussion, Feb 28, 5:16 PM CST, 5 hours 55 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
516 PM CST Tue Feb 28 2017

.SHORT TERM...(Late Afternoon through tonight)
Issued at 1254 PM CST Tue Feb 28 2017

The setup for severe thunderstorm potential remains complicated
through tonight. In the larger scale, a broad trough of low
pressure is emerging from the Rockies with the main trough axis
just clearing the Continental Divide. There are several weak
perturbations/waves ahead of this main trough axis which are
lined up from the southern Plains into the Missouri Ozarks.

At the surface, low pressure is deepening over the Oklahoma
Panhandle. A frontal boundary extends northeast from the low to a
secondary area of low pressure across eastern Iowa. South of this
front, strong warm air and moisture advection continues. Lower 60s
dew points have made it into southern Missouri. This low level air
mass will continue to improve as we get into this evening and
overnight.

The main initial question will be cap strength. We have seen a few
cells develop in areas that have seen partial clearing. This may
be on the northern extent of an elevated mixed layer (EML). We
will get a better feel for this EML with a special RAOB which has
just been released. Where this EML is present, steep mid-level
lapse rates are present.

As we go forward from late this afternoon into this evening,
isolated to widely scattered thunderstorm development will be
possible within the established warm sector. These storms would
tend to be supercells with very strong large scale shear in place.
Large hail (possibly larger than golf balls) will be the main
potential hazard. Additionally, low level wind shear will rapidly
increase starting early this evening. This will lead to increased
supercell tornado potential.

From late this evening into the overnight period, large scale lift
will begin to increase as that main trough axis approaches along
with a short wave trough ejecting from the southern Plains.
Thunderstorm coverage will then become highly dependent on whether
or not we see a slight increase in capping strength due to evening
cooling. Models tend to over-strengthen capping inversions within
the warm sector in setups like this. Thus, we very well may need
another special balloon release this evening.

Any cells that can get going in the warm sector from later this
evening into the overnight period will pose a risk for all modes
of severe storms...including tornadoes. We remain concerned with
areas of south-central Missouri where shear/CAPE profiles will be
supportive of stronger and potentially longer track tornadoes. The
potential for very large hail will also persist.

Between 9 and 11 PM, we then expect a squall line to develop and
push into southeastern Kansas and west-central Missouri along an
advancing cold front. Damaging straight line winds will be the
main potential hazard with this line as it moves southeast across
much of the Missouri Ozarks. There will also be a mesovortex
tornado threat with any bows along this line which surge to the
east and northeast.

.LONG TERM...(Wednesday through Tuesday)
Issued at 1254 PM CST Tue Feb 28 2017

Surface high pressure will be filtering into the region behind
the cold front Wednesday through Thursday morning. This will
keep temperatures Wednesday in 50s for highs and allow overnight
temperatures to fall into the upper 20s across the area, making
for more seasonable conditions for this time of year. Skies will
also clear allowing for some frost to develop for parts of the
region.

The upper level flow across the region Wednesday night after the
frontal passage through the end of the week will remain
northwesterly with additional surface highs moving over the
Ozarks Thursday and again Friday. This will keep clear skies
across the area with temperatures in the middle and upper 50s to
around 60 degrees during the afternoon and around 30 degrees in
the mornings.

A weak and quick moving upper ridge will slide over the region
for Saturday allowing temperatures to rise into the 60s as breezy
southerly winds return. These southerly winds will also bring Gulf
moisture back into the region.

Models are indicating a cold front that will move through the
region most likely on Monday, however, significant timing
differences are noted on all the models. Some have the front and
precipitation impacting the Ozarks as early as Sunday afternoon
or Sunday evening (Canadian) to as late as Monday evening (GFS).
Will keep an eye on this period and feature going forward and for
now will target Monday as the potential for another round of
showers and thunderstorms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 510 PM CST Tue Feb 28 2017

Severe thunderstorm(s) have pushed east-northeast and away from
the 3 terminal locations. Surface winds remain gusty and should
through the forecast period. Next main focus for organized
convection will be with the frontal boundary which we are timing
for around 06z-10z for the terminal locations. Winds will switch
to the northwest with the front. Convection will briefly drop
flight conditions to MVFR and potentially IFR, but should quickly
recover with the fast movement of the expected line of convection.
Winds will be quite gusty but out of the northwest on Wednesday.

&&

.CLIMATE...
Issued at 230 AM CST Tue Feb 28 2017

Here are today's record high temperatures:

SGF...77/2006
JLN...78/2006
UNO...77/1955
VIH...75/2006

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 6 PM CST this evening for MOZ055>058-066>071-
     077>081-088>091-093-094-101.

KS...Wind Advisory until 6 PM CST this evening for KSZ073-097-101.

&&

SHORT TERM...Schaumann
LONG TERM...Hatch
AVIATION...Lindenberg
CLIMATE...Hatch
Hazardous weather outlook, Feb 28, 7:33 PM CST, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
733 PM CST Tue Feb 28 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020145-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
733 PM CST Tue Feb 28 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Tornado risk.
  Significant Hail risk.
  Elevated Thunderstorm wind damage risk.
  Significant Lightning risk.
  Limited Non thunderstorm wind risk.

DISCUSSION...

The coverage of storms will increase later this evening into the
overnight hours as cold front begins to push into the region.

Storms which do develop will have the potential of producing hail
to the size of tennis balls, damaging wind gusts up to 70 mph and
tornadoes.

Storms should end from northwest to southeast after the front
pushes through overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

An elevated fire weather risk will impact the outlook area at
times from Wednesday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in the next three hours for
parts of west central Missouri into extreme southeast Kansas. The
severe potential will then spread southeast overnight across the
remainder of the area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Local storm report, Feb 28, 9:40 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             GALENA                  36.81N 93.47W
02/28/2017  M1.00 INCH       STONE              MO   PUBLIC

            CORRECTED TIME. PICTURE FROM SOCIAL MEDIA.

&&

BURCHFIELD
Local storm report, Feb 28, 9:46 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             3 ESE LAKE SPRING       37.76N 91.63W
02/28/2017  E1.00 INCH       DENT               MO   PUBLIC

            1.00 HAIL REPORTED BY THE PUBLIC IN HOBSON
            HEIGHTS. TIME ESTIMATED BASED ON RADAR.
            CORRECTED TO SHOW ESTIMATED SIZE.

0310 PM     HAIL             EXETER                  36.67N 93.94W
02/28/2017  E0.50 INCH       BARRY              MO   PUBLIC

            DIME SIZE HAIL IN EXETER, MO FROM THE PUBLIC
            VIA FACEBOOK.

0315 PM     HAIL             9 SSE POWELL            36.50N 94.11W
02/28/2017  E0.50 INCH       MCDONALD           MO   PUBLIC

            DIME SIZE HAIL REPORTED BY FEDEX NORTH OF
            PEA RIDGE INTO MISSOURI ON KK. .

0333 PM     HAIL             CASSVILLE               36.68N 93.87W
02/28/2017  E0.88 INCH       BARRY              MO   PUBLIC

            NICKEL SIZE HAIL REPORTED BY LAW
            ENFORCEMENT. HEAVY RAIN AND REDUCED
            VISIBILITY ALSO.

0335 PM     HAIL             3 N MONTAUK             37.50N 91.69W
02/28/2017  E1.50 INCH       DENT               MO   PUBLIC

            .

0350 PM     HAIL             JENKINS                 36.78N 93.69W
02/28/2017  E1.00 INCH       BARRY              MO   PUBLIC

            1.00" HAIL REPORTED IN JENKINS, MO VIA
            PUBLIC ON FACEBOOK.

0350 PM     HAIL             SALEM                   37.65N 91.54W
02/28/2017  E1.25 INCH       DENT               MO   PUBLIC

            1.25" SIZE HAIL OBSERVED IN SALEM. REPORT
            VIA PUBLIC.

0353 PM     HAIL             GALENA                  36.81N 93.47W
02/28/2017  M1.00 INCH       STONE              MO   PUBLIC

            CORRECTED TIME. PICTURE FROM SOCIAL MEDIA.

0357 PM     HAIL             3 E ELSEY               36.85N 93.49W
02/28/2017  E1.00 INCH       STONE              MO   LAW ENFORCEMENT

            CORRECTED FOR TIME. DEPUTIES REPORTING 1.00"
            HAIL EAST OF ELSEY ON HWY A. .

0403 PM     HAIL             OZARK                   37.02N 93.21W
02/28/2017  E0.50 INCH       CHRISTIAN          MO   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED ON OZARK BY EM.

0405 PM     HAIL             1 S HIGHLANDVILLE       36.92N 93.28W
02/28/2017  E1.50 INCH       CHRISTIAN          MO   PUBLIC

            1.50" HAIL REPORTED BETWEEN 4:05 AND 4:10 PM
            BY THE PUBLIC. .

0410 PM     TSTM WND DMG     2 N HIGHLANDVILLE       36.96N 93.28W
02/28/2017                   CHRISTIAN          MO   TRAINED SPOTTER

            12" LIMB BLOWN DOWN, ALSO HAD DIME SIZE
            HAIL. TIME ESTIMATED BASED ON RADAR.
            RECEIVED VIA SKYWARN.

0410 PM     TSTM WND DMG     HIGHLANDVILLE           36.93N 93.28W
02/28/2017                   CHRISTIAN          MO   TRAINED SPOTTER

            4" TREE LIMB BLOWN DOWN AND 12 " TREE BLOWN
            OVER AT BRADLEY STREET AND KENTLING STREETS
            IN HIGHLANDVILLE. RELAYED VIA SKYWARN.

0415 PM     HAIL             SPARTA                  37.00N 93.08W
02/28/2017  E1.00 INCH       CHRISTIAN          MO   PUBLIC

            DELAYED REPORT. 1.00IN HAIL REPORTED AT
            SOUTH LANE SPARTA,MO. HOME HAD HAIL DAMAGE
            WITH HOLES IN SIDING.

0420 PM     HAIL             BRUNER                  37.01N 92.99W
02/28/2017  M1.75 INCH       CHRISTIAN          MO   PUBLIC

            PUBLIC REPORTED DIME TO GOLF BALL SIZE HAIL.
            VIA FACEBOOK PICTURES.

0435 PM     HAIL             SEYMOUR                 37.15N 92.77W
02/28/2017  E1.00 INCH       WEBSTER            MO   PUBLIC

            NUMEROUS REPORTS OF DIME TO QUARTER SIZE
            HAIL COVERING HIGHWAY 60 AROUND SEYMOUR
            CAUSING TRAVEL IMPACTS.

0450 PM     HAIL             MANSFIELD               37.11N 92.58W
02/28/2017  E1.50 INCH       WRIGHT             MO   STORM CHASER

            LIVE VIDEO OF THE HAIL FROM STORM CHASER
            CAM.

0502 PM     HAIL             3 ENE DAWSON            37.28N 92.26W
02/28/2017  E1.00 INCH       WRIGHT             MO   PUBLIC

            .

0515 PM     HAIL             5 ESE BENDAVIS          37.27N 92.12W
02/28/2017  M1.75 INCH       TEXAS              MO   PUBLIC

            PICTURE FROM SOCIAL MEDIA OF GOLF BALL SIZE
            HAIL NEAR BADO MISSOURI. CORRECTION TO
            CHANGE TO MEASURED.

0516 PM     HAIL             2 NW CABOOL             37.14N 92.13W
02/28/2017  E1.25 INCH       TEXAS              MO   STORM CHASER

            LIVE VIDEO FROM STORM CHASER ON HIGHWAY 60
            SHOWING AT LEAST HALF DOLLAR SIZE.

0517 PM     HAIL             MOUNTAIN GROVE          37.13N 92.26W
02/28/2017  E1.00 INCH       WRIGHT             MO   TRAINED SPOTTER

            1.00" SIZE HAIL REPORTED IN MOUNTAIN GROVE.
            VIA SKYWARN SPOTTER.

0605 PM     HAIL             7 N ROUND SPRING        37.37N 91.43W
02/28/2017  M1.00 INCH       SHANNON            MO   PUBLIC

            DIME TO QUARTER SIZE HAIL COVERED THE GROUND
            AND LASTED FOR ABOUT 15 MINUTES NEAR
            SHANNONDALE COMMUNITY CHURCH ON HIGHWAY 19.

&&

BURCHFIELD
Local storm report, Feb 28, 10:54 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1054 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     HAIL             FORT SCOTT              37.84N 94.71W
02/28/2017  E1.00 INCH       BOURBON            KS   LAW ENFORCEMENT

            1.00INCH HAIL IN FORT SCOTT KANSAS.

&&

BURCHFIELD
Local storm report, Feb 28, 11:05 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             DEERFIELD               37.84N 94.51W
02/28/2017  E1.00 INCH       VERNON             MO   EMERGENCY MNGR

            1 INCH HAIL IN DEERFIELD.

&&

BURCHFIELD
Local storm report, Feb 28, 11:07 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1107 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             FORT SCOTT              37.84N 94.71W
02/28/2017  E1.25 INCH       BOURBON            KS   EMERGENCY MNGR

            .

&&

BURCHFIELD
Local storm report, Feb 28, 11:09 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     HAIL             1 SW NEVADA             37.83N 94.37W
02/28/2017  E1.00 INCH       VERNON             MO   EMERGENCY MNGR

            .

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 6:12 PM CSTTornado WarningSGFShannon14 min
Feb 28, 10:43 PM CSTTornado WarningSGFVernon47 min
Feb 28, 11:29 PM CSTSevere Thunderstorm WarningSGFBarton, Vernon24 min
Feb 28, 11:42 PM CSTSevere Thunderstorm WarningSGFBenton, Hickory47 min
Feb 28, 11:52 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper38 min
Mar 1, 12:12 AM CSTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Miller, Morgan53 min
Mar 1, 12:16 AM CSTSevere Thunderstorm WarningSGFDade44 min
Mar 1, 12:23 AM CSTSevere Thunderstorm WarningSGFJasper, Newton29 min
Mar 1, 12:33 AM CSTSevere Thunderstorm WarningSGFPolk22 min
Mar 1, 12:42 AM CSTSevere Thunderstorm WarningSGFLawrence33 min
Mar 1, 12:48 AM CSTSevere Thunderstorm WarningSGFDallas, Laclede, Polk57 min
Mar 1, 12:54 AM CSTSevere Thunderstorm WarningSGFGreene66 min
Mar 1, 1:02 AM CSTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski58 min
Mar 1, 1:08 AM CSTSevere Thunderstorm WarningSGFChristian52 min
Mar 1, 1:15 AM CSTSevere Thunderstorm WarningSGFDallas, Webster60 min
Mar 1, 1:20 AM CSTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton, Stone45 min
Mar 1, 1:31 AM CSTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas59 min
Mar 1, 1:34 AM CSTSevere Thunderstorm WarningSGFLaclede, Texas, Wright56 min
Mar 1, 1:37 AM CSTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Stone, Taney53 min
Mar 1, 2:16 AM CSTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Shannon, Texas, Wright59 min
Mar 1, 2:27 AM CSTSevere Thunderstorm WarningSGFOzark, Taney44 min
Mar 1, 2:31 AM CSTSevere Thunderstorm WarningSGFStone, Taney14 min
Mar 1, 2:38 AM CSTSevere Thunderstorm WarningSGFHowell, Oregon45 min
Mar 1, 2:53 AM CSTSevere Thunderstorm WarningSGFHowell, Shannon, Texas44 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.